Alert archive / Pennsylvania / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

July 12, 2014Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 12, 2014, 1:38 PM EDT for Berks County, Pennsylvania. It was in force for 97 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2014, 1:38 PM EDT (17:38 UTC)
Expired
Jul 12, 2014, 3:15 PM EDT
In force
97 min
Issued by
NWS Philadelphia/Mount Holly

County Berks County, PA

The radar

The State College radar (KCCX), 156 km from the middle of the area, began a volume at 17:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 5.6 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2014-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2014-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
495 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

330 
WWUS81 KPHI 121738
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
138 PM EDT SAT JUL 12 2014

PAZ060-121915-
BERKS PA-
138 PM EDT SAT JUL 12 2014

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL BERKS COUNTY...

AT 134 PM EDT...A STRONG THUNDERSTORM WAS NEAR MYERSTOWN...MOVING 
SLOWLY TO THE NORTHEAST AT 10 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. 

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. 

THIS STORM WILL BE NEAR STRAUSSTOWN AROUND 240 PM...BERNVILLE AROUND
250 PM AND CENTERPORT AROUND 320 PM.

LAT...LON 4052 7637 4052 7625 4054 7620 4054 7618
      4059 7605 4051 7593 4036 7621 4037 7625
      4049 7644 4050 7643

$$

FORECASTER: HEAVENER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 12, 11:07 AM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jul 12, 11:07 AM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1107 AM EDT SAT JUL 12 2014

.SYNOPSIS...
HIGH PRESSURE WILL SHIFT OFFSHORE THROUGH TODAY. A WARM FRONT
SHOULD LIFT NORTH OF THE REGION SUNDAY, THEN A COLD FRONT IS
FORECAST TO ARRIVE TUESDAY INTO WEDNESDAY. THIS FRONT SHOULD BE
SLOWLY SETTLING TO OUR SOUTH AND EAST WEDNESDAY INTO THURSDAY,
THEN HIGH PRESSURE ARRIVES FROM THE WEST THURSDAY AND FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRESSURE IS FORECAST TO SETTLE OVER THE WATERS OFF NEW ENGLAND
AND THE MID ATLANTIC REGION FOR TODAY. THE WIND IS EXPECTED FAVOR
THE SOUTHEAST AND SOUTH AROUND 5 TO 10 MPH FOR THE AFTERNOON.

RELATIVELY STABLE AIR IS EXPECTED TO ACCOMPANY THE AREA OF HIGH
PRESSURE SO WE ARE ANTICIPATING A MOSTLY SUNNY DAY. THE WESTERN
AND NORTHWESTERN FRINGE OF OUR FORECAST AREA MAY BECOME MARGINALLY
UNSTABLE DURING THE AFTERNOON. HOWEVER, IT APPEARS AS THOUGH THE
MARGINAL INSTABILITY WILL RESULT IN AN INCREASE IN CUMULUS WITH A
VERY LOW CHANCE OF ANY PRECIPITATION DEVELOPING.

THE STATISTICAL GUIDANCE FROM THE 0000 UTC NAM AND THE 0000 UTC
GFS FOR TODAY'S MAXIMUM TEMPERATURES WAS ALMOST IDENTICAL. HIGHS
IN OUR REGION SHOULD RANGE MAINLY FROM 86 TO 88 WITH COOLER
READINGS NEAR THE COAST DUE TO THE ONSHORE FLOW AND IN THE
ELEVATED TERRAIN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
WE ARE ANTICIPATING AN INCREASE IN HIGH AND MID LEVEL CLOUDS FROM
THE WEST FOR TONIGHT, ALONG WITH SOME LINGERING CUMULUS AND
STRATOCUMULUS OVER OUR REGION. A LIGHT SOUTHERLY SURFACE FLOW IS
EXPECTED. WHILE AN ISOLATED SHOWER OR TWO IS POSSIBLE, ESPECIALLY
IN OUR NORTHERN COUNTIES TOWARD MORNING, THE NIGHT SHOULD BE
PRECIPITATION FREE AT MOST LOCATIONS.

THE SOUTHERLY FLOW WILL LIKELY CAUSE THE HUMIDITY TO INCREASE
SLIGHTLY. MINIMUM TEMPERATURES ARE FORECAST TO BE MAINLY IN THE
60S.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
THE OVERALL SYNOPTIC SETUP IS COMPRISED OF A POTENT UPPER-LEVEL
TROUGH THAT CLOSES OFF AS IT DIGS ACROSS THE MIDWEST AND GREAT
LAKES REGION SUNDAY AND MONDAY, THEN BEGINS TO SHIFT INTO PORTIONS
OF THE NORTHEAST TUESDAY AND WEDNESDAY. THERE REMAINS SOME
DIFFERENCES IN THE MODEL GUIDANCE REGARDING THE TIMING AND
AMPLIFICATION OF THIS FEATURE. A SHORT WAVE IN THE NORTHWEST COULD
BE ENOUGH TO ALLOW FOR MORE PROGRESSION, HOWEVER AN UPSTREAM RIDGE
IN CANADA COULD ALLOW THE SYSTEM TO DIG FARTHER SOUTH. OVERALL, WE
LEANED MORE TOWARD THE SLOWER GUIDANCE WHICH RESULTS IN A COLD
FRONT MOVING ACROSS OUR AREA IN THE LATER TUESDAY INTO WEDNESDAY
TIME FRAME. WE ARE ANTICIPATING CONVECTIVE EPISODES AHEAD OF IT.
THERE IS THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS TO OCCUR
MONDAY AND TUESDAY AS THE MAIN FEATURES ALOFT AND AT THE SURFACE
MOVE THROUGH. THE CONVECTIVE EPISODES SUNDAY AND MONDAY ESPECIALLY
TO OUR WEST COULD COMPLICATE RENEWED CONVECTION ON TUESDAY. WE
USED A MODEL BLEND FOR SUNDAY INTO TUESDAY, THEN MOSTLY BLENDED
THE 00Z WPC GUIDANCE INTO CONTINUITY THEREAFTER.

FOR SUNDAY...SOME INCREASE IN THE WAA AHEAD OF AN AMPLIFYING
UPPER-LEVEL TROUGH INTO THE GREAT LAKES REGION SHOULD SEND A
NORTHBOUND WARM FRONT ACROSS OUR AREA. AS THE UPPER-LEVEL FLOW
STARTS TO TURN MORE CYCLONIC, SOME SHOWERS AND THUNDERSTORMS
SHOULD DEVELOP WELL INLAND IN THE AFTERNOON. WE MAY HAVE TO WAIT
FOR ORGANIZED CONVECTION THOUGH THAT DEVELOPS NEAR THE EASTERN
GREAT LAKES TO PROPAGATE EASTWARD AND ARRIVE ACROSS OUR WESTERN
ZONES DURING THE AFTERNOON. THIS WOULD BE ASSOCIATED WITH A LOW-
LEVEL JET BENEATH THE EXIT REGION OF AN UPPER-LEVEL JET WITHIN A
WARM AND MOIST AIR MASS. THERE LOOKS TO BE A LEE SIDE TROUGH AS
WELL, SO PERHAPS SOME CONVECTION DEVELOPS NEAR THAT HOWEVER WE ARE
MORE FOCUSED ON WHAT DEVELOPS FARTHER TO OUR WEST. AS A RESULT, WE
SLOWED DOWN THE POP INCREASE SOME FROM WEST TO EAST DURING THE
DAY. IT APPEARS THAT ANY STRONGER /SEVERE?/ CONVECTION WOULD HAVE
THE BEST CHC REACHING OUR FAR NORTHWESTERN ZONES BY LATE
AFTERNOON. AS AN INITIAL BOUNDARY NEARS AT NIGHT, CONVECTION MAY
BE ABLE TO MAINTAIN ITSELF FOR AWHILE WITHIN A MOISTENING AND WARM
AIR MASS. IT IS LESS CERTAIN HOW MUCH OCCURS AT NIGHT, THEREFORE
CARRIED THE HIGHEST POPS IN THE EVENING.

FOR MONDAY THROUGH WEDNESDAY...A ROBUST UPPER-LEVEL TROUGH/CLOSED
LOW FOR THIS TIME OF THE YEAR IS FORECAST TO SLIDE ACROSS THE
GREAT LAKES REGION AND TOWARD THE NORTHEAST. LOW PRESSURE TRACKING
TO OUR NORTHWEST AND NORTH WILL PULL A COLD FRONT INTO THE EAST
LATER TUESDAY INTO WEDNESDAY. THE PRESENCE OF STRENGTHENING
CYCLONIC FLOW IN COMBINATION WITH AN INCREASINGLY UNSTABLE AIR MASS
WILL INITIATE SHOWERS AND THUNDERSTORMS. THIS MAY BE TIED TO AN
INITIAL LEE SIDE TROUGH MONDAY OR RESIDUAL BOUNDARIES FROM EARLIER
CONVECTION WITH MORE OF A CONVECTIVE ORGANIZATION NEAR AND
NORTHWEST OF THE INTERSTATE 95 CORRIDOR. ASSUMING THE FRONT DOES
NOT MOVE THROUGH FASTER, THEN A MORE FOCUSED CONVECTIVE EVENT
LOOKS TO OCCUR ON TUESDAY. THIS IS WHEN THE STRONGER FLOW, COLD
FRONT AND SOME COOLING ALOFT ARRIVES. THE INSTABILITY SHOULD BE
ENHANCED SOME AS DEEPER MOISTURE ADVECTS NORTHEASTWARD IN ADVANCE
OF THE SURFACE FRONT, HOWEVER CLOUD DEBRIS COULD LIMIT THIS AT
LEAST SOME. IT WILL BE WARM AND HUMID AS WELL, AND MONDAY LOOKS TO
BE THE WARMEST DAY AS THE LOW-LEVEL WAA SHOULD PEAK /PENDING A
WEALTH OF CLOUDS ARE NOT AROUND.

ON MONDAY AND TUESDAY, THERE IS THE POTENTIAL FOR SOME STRONG TO
SEVERE STORMS. WHILE THERE IS LESS CERTAINTY WITH THE DETAILS, THE
POTENTIAL IS THERE FOR SEVERE THUNDERSTORMS. BASED ON THE FORECAST
SOUNDINGS, IT APPEARS THAT LINE SEGMENTS WITH EMBEDDED BOWING
STRUCTURES WOULD BE THE MAIN STORM MODE GIVEN A MORE
UNIDIRECTIONAL FLOW THROUGH THE COLUMN. THE CONVECTION THAT OCCURS
ON MONDAY MAY HAVE AN IMPACT ON WHAT DEVELOPS ON TUESDAY. THE PW
VALUES ARE FORECAST TO INCREASE TO AROUND 2 INCHES MONDAY AND
TUESDAY, WHICH WILL ALLOW FOR LOCALLY TORRENTIAL DOWNPOURS TO
OCCUR. THIS COULD ALSO INCREASE THE THREAT FOR WATER LOADED
DOWNDRAFTS. WE WILL MAINTAIN A MENTION IN THE HAZARDOUS WEATHER
OUTLOOK. ASSUMING A SLOW ENOUGH SYSTEM, SHOWERS AND THUNDERSTORMS
LOOK TO MAINTAIN THEMSELVES DEEP INTO TUESDAY NIGHT GIVEN PLENTY
OF FORCING.

THE COLD FRONT SHOULD BE SLOWLY EASING TO OUR SOUTH AND EAST
DURING WEDNESDAY INTO THURSDAY, WITH DRYING ARRIVING FROM THE
NORTHWEST. THERE COULD BE SOME SHOWERS/THUNDER LINGERING FOR
MOSTLY OUR EASTERN ZONES, AND THEREFORE SOME POPS WERE MAINTAINED.
A DECENT AMOUNT OF CLOUDS MAY LINGER WEDNESDAY AS THE FLOW REMAINS
SOUTHWESTERLY ON THE EAST SIDE OF THE TROUGH. A COOLER AND MUCH
DRIER AIR MASS THEN FOLLOWS.

FOR THURSDAY AND FRIDAY...THE PRONOUNCED UPPER-LEVEL TROUGH IS
FORECAST TO GRADUALLY LIFT NORTHWARD AWAY FROM OUR AREA DURING
THIS TIME FRAME, ALLOWING SURFACE HIGH PRESSURE TO BUILD IN. WE
WILL PROBABLY STILL BE WITHIN THE CYCLONIC FLOW THURSDAY WITH A
REFRESHING AIR MASS IN PLACE, THEN SOME RIDGING TRIES TO ARRIVE FOR
FRIDAY. THIS SHOULD ALLOW SURFACE HIGH PRESSURE TO START OVER OUR
AREA BUT THEN BEGIN TO SHIFT EASTWARD DURING FRIDAY. THE GFS
APPEARS TO BE OVERDONE AS IT SHOWS MAINLY DAYTIME HEATING DRIVEN
CONVECTION BOTH DAYS. NO MAJOR CHANGES WERE MADE TO THIS TIME
FRAME.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

GENERALLY VFR CONDITIONS ARE ANTICIPATED THROUGH THE TAF PERIOD
FOR OUR EIGHT TAF SITES. THERE IS A LOW POTENTIAL FOR PRECIPITATION
IN OUR REGION FOR TODAY INTO TONIGHT WITH THE RAIN SHOWER AND
THUNDERSTORM ACTIVITY EXPECTED TO REMAIN TO OUR WEST AND
NORTHWEST.

A LIGHT AND VARIABLE WIND EARLY THIS MORNING SHOULD SETTLE INTO
THE SOUTHEAST AND SOUTH FOR LATE THIS MORNING AND THIS AFTERNOON.
SPEEDS ARE FORECAST TO INCREASE INTO THE 6 TO 10 KNOT RANGE. A
LIGHT SOUTHERLY WIND, GENERALLY 6 KNOTS OR LESS IS EXPECTED FOR
TONIGHT.

OUTLOOK...
SUNDAY AND MONDAY...GENERALLY VFR WITH SOME SHOWERS AND
THUNDERSTORMS. IT APPEARS MOSTLY NORTHWEST OF KPHL SUNDAY, THEN
EVERYWHERE SUNDAY NIGHT AND MONDAY. LOCALLY MVFR/IFR CONDITIONS
WITH SHOWERS AND THUNDERSTORMS. GUSTY WINDS AT TIMES, ESPECIALLY
WITH THUNDERSTORMS.

TUESDAY...SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH MVFR/IFR
CONDITIONS EXPECTED AT TIMES. GUSTY WINDS IN THE AFTERNOON AROUND
20 KNOTS, WITH STRONGER GUSTS POSSIBLE WITH THUNDERSTORMS.

WEDNESDAY...SHOWERS AND A THUNDERSTORM POSSIBLE MAINLY IN THE
MORNING, OTHERWISE VFR.

&&

.MARINE...
HIGH PRESSURE IS EXPECTED TO REMAIN OVER OUR COASTAL WATERS FOR
TODAY AND TONIGHT. A SOUTHEAST TO SOUTH WIND IS FORECAST TO BECOME
ESTABLISHED. WIND SPEEDS SHOULD REMAIN LESS THAN 15 KNOTS. WAVE
HEIGHTS ON OUR OCEAN WATERS ARE FORECAST TO BE AROUND 2 FEET. WAVE
ON DELAWARE BAY ARE ANTICIPATED TO BE 1 FOOT OR LESS.

OUTLOOK...
SUNDAY THROUGH TUESDAY...THE FLOW BECOMES MORE SOUTHWESTERLY ON
SUNDAY. THESE WINDS STRENGTHEN MONDAY AND TUESDAY AHEAD OF A COLD
FRONT, HOWEVER THEY SHOULD MOSTLY REMAIN BELOW 25 KNOTS /SMALL
CRAFT ADVISORY CRITERIA/. IF ENOUGH MIXING OCCURS ESPECIALLY
DURING THE DAYTIME HOURS, SOME MARGINAL ADVISORY GUSTS CAN OCCUR
ESPECIALLY NEAR SHORE. THE SOUTHERLY FLOW WILL BUILD THE SEAS AND
AN ADVISORY MAY BE NEEDED MONDAY AND TUESDAY FOR THE COASTAL WATER
ZONES. THE GUIDANCE HOWEVER TENDS TO OVERDO THE SEAS WITHIN A
SOUTHERLY FLOW/WAA REGIME. SOME SHOWERS AND THUNDERSTORMS ARE
ANTICIPATED MONDAY AND TUESDAY, SOME WITH POTENTIALLY GUSTY WINDS.

WEDNESDAY...THE CONDITIONS LOOK TO BE BELOW ADVISORY CRITERIA AS
A COLD FRONT SETTLES SOUTH AND EASTWARD AND THE FLOW TURNS
WESTERLY.

&&

.TIDES/COASTAL FLOODING...
THE HIGH TIDES TONIGHT AND SUNDAY NIGHT MAY APPROACH THE MINOR
FLOOD LEVEL ALONG THE ATLANTIC COASTAL AREAS, BUT ARE NOT EXPECTED
TO REACH HIGH ENOUGH LEVELS TO REQUIRE A COASTAL FLOOD ADVISORY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GORSE
NEAR TERM...IOVINO/PO
SHORT TERM...IOVINO
LONG TERM...GORSE
AVIATION...GORSE/IOVINO/PO
MARINE...GORSE/IOVINO
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 12, 3:56 AM EDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 AM EDT SAT JUL 12 2014

NJZ001-007-PAZ054-055-060>062-130800-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
356 AM EDT SAT JUL 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SOME THUNDERSTORMS SUNDAY AFTERNOON AND EVENING COULD PRODUCE
LOCALLY STRONG WINDS.

SOME THUNDERSTORMS MONDAY AND TUESDAY COULD PRODUCE LOCALLY
DAMAGING WINDS AND HAIL. IN ADDITION, TORRENTIAL DOWNPOURS WILL BE
POSSIBLE WHICH MAY RESULT IN SOME FLOODING OF POOR DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ008>010-012>027-PAZ070-071-
101>106-130800-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
356 AM EDT SAT JUL 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SOME THUNDERSTORMS MONDAY AND TUESDAY COULD PRODUCE LOCALLY
DAMAGING WINDS AND HAIL. IN ADDITION, TORRENTIAL DOWNPOURS WILL BE
POSSIBLE WHICH MAY RESULT IN SOME FLOODING OF POOR DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-130800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
356 AM EDT SAT JUL 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SOME THUNDERSTORMS MONDAY AND TUESDAY COULD PRODUCE LOCALLY
STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 12, 1:38 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
138 PM EDT SAT JUL 12 2014

PAZ060-121915-
BERKS PA-
138 PM EDT SAT JUL 12 2014

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL BERKS COUNTY...

AT 134 PM EDT...A STRONG THUNDERSTORM WAS NEAR MYERSTOWN...MOVING
SLOWLY TO THE NORTHEAST AT 10 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS STORM WILL BE NEAR STRAUSSTOWN AROUND 240 PM...BERNVILLE AROUND
250 PM AND CENTERPORT AROUND 320 PM.

LAT...LON 4052 7637 4052 7625 4054 7620 4054 7618
      4059 7605 4051 7593 4036 7621 4037 7625
      4049 7644 4050 7643

FORECASTER: HEAVENER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 3:39 PM EDTSmall Craft AdvisoryPHI36 hr
Jul 12, 3:59 PM EDTSpecial Weather StatementPHIBerks91 min

Nearby

Special Weather Statements in Pennsylvania, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.